# SDR JJBA20220619014

- Difficulty date: June 19, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 44,439 hours, 28,258 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 8152403
- Part serial: 200105047
- Condition: Inoperative
- Part time: 40,033 hours, 31,327 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL FROM COCKPIT DURING DEP CLIMB OUT. REMOVED AND REPLACED SLEEVES BETWEEN DUAL TEMP CONTROL VALVE AND Y-DUCT ON #2 PACK VALVE. REMOVED AND REPLACED #2 ACM. O-RING BETWEEN TURBINE OUTLET DUCT AND ACM STILL NEEDS TO BE INSTALLED. INSTALLED O-RING. OPS/LEAK CHECK SAT. NO FURTHER DEFECTS NOTED AT THIS TIME.
